# SDR 2007UALA01978

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 26,627 hours, 7,291 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING ON LT SIDE OF AC FROM WING TO 1ST CLASS ARE COMING ON & OFF.   [07-13-07]  OPS CHECKED OK PER MM-PER 33-51-00.
